MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRACLIP DUAL TRIGGER; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ULTRACLIP DUAL TRIGGER; BIOPSY INSTRUMENT
Catalog Number 864017D
Medical Device Problem Codes Difficult to Remove (1528); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided breast tissue marker placement procedure using the ultraclip dual trigger via percutaneous puncture.During the procedure, it was reported that the needle tube was allegedly clamped the tissue.During withdrawal, it was further reported that the tissue and the marker was removed together.No coaxial biopsy needle was used, and the procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One photo was provided and it was reviewed.In that photo, one ultraclip dual trigger was presented inside its package and also a marker was observed within the distal tip of its needle.Based on the provided photo, the reported separation failure can be confirmed and the reported difficult to remove cannot be confirmed.Therefore, the investigation is confirmed for the reported separation as the provided photo shows the marker noted within the needle's tip and the investigation is inconclusive for the reported difficult to remove as no objective evidence was provided to support the reported event.A definitive root cause for the alleged separation failure and difficult to remove issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component, method, result, conclusion).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided breast tissue marker placement procedure using the ultraclip dual trigger via percutaneous puncture.During the procedure, it was reported that the needle tube was allegedly clamped the tissue.During withdrawal, it was further reported that the tissue and the marker was removed together.No coaxial biopsy needle was used and the procedure was completed using another device.There was no reported patient injury.

Brand Name
ULTRACLIP DUAL TRIGGER
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23121066
Report Number2020394-2025-01554
Device Sequence Number18496001
Product Code NEU
UDI-Device Identifier00801741032257
UDI-Public(01)00801741032257(17)270728(10)HUJV0919
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K090547
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number864017D
Device Lot NumberHUJV0919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown